American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] John A. Baldwin and J. Elisenda Grigsby. Categorified invariants and the braid group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Adam James, Kay Magaard and Sergey Shpectorov. The lift invariant distinguishes components of Hurwitz spaces for $A_5$. Proc. Amer. Math. Soc. 143 (2015) 1377-1390.
Abstract, references, and article information   
View Article: PDF

[3] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information   
View Article: PDF

[4] Daniel T. Wise. The last incoherent Artin group. Proc. Amer. Math. Soc. 141 (2013) 139-149.
Abstract, references, and article information   
View Article: PDF

[5] Claire Levaillant. Invariant subspaces of the Lawrence--Krammer representation. Proc. Amer. Math. Soc. 140 (2012) 2599-2612.
Abstract, references, and article information   
View Article: PDF

[6] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF

[7] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Crisp and Luisa Paoluzzi. Commensurability classification of a family of right-angled Coxeter groups. Proc. Amer. Math. Soc. 136 (2008) 2343-2349. MR 2390500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jerónimo Díaz-Cantos, Juan González-Meneses and José M. Tornero. On the singular braid monoid of an orientable surface. Proc. Amer. Math. Soc. 132 (2004) 2867-2873. MR 2063105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Akbar Rhemtulla and Dale Rolfsen. Local indicability in ordered groups: Braids and elementary amenable groups. Proc. Amer. Math. Soc. 130 (2002) 2569-2577. MR 1900863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Imre Tuba. Low-dimensional unitary representations of $B_3$. Proc. Amer. Math. Soc. 129 (2001) 2597-2606. MR 1838782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sang Youl Lee. Matrix presentations of braids and applications. Proc. Amer. Math. Soc. 127 (1999) 3403-3412. MR 1610737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Warren Dicks and Ian J. Leary. Presentations for subgroups of Artin groups. Proc. Amer. Math. Soc. 127 (1999) 343-348. MR 1605948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohammad N. Abdulrahim. Complex specializations of the reduced Gassner representation of the pure braid group. Proc. Amer. Math. Soc. 125 (1997) 1617-1624. MR 1422839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohammad N. Abdulrahim. A faithfulness criterion for the Gassner representation of the pure braid group. Proc. Amer. Math. Soc. 125 (1997) 1249-1257. MR 1389500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Moody. The faithfulness question for the Burau representation . Proc. Amer. Math. Soc. 119 (1993) 671-679. MR 1158006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carl Droms and Herman Servatius. The Cayley graphs of Coxeter and Artin groups . Proc. Amer. Math. Soc. 118 (1993) 693-698. MR 1140668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ki Hyoung Ko and Lawrence Smolinsky. The framed braid group and $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 541-551. MR 1126197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen P. Humphries. Split braids . Proc. Amer. Math. Soc. 113 (1991) 21-26. MR 1072340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Craig C. Squier. Matrix representations of Artin groups . Proc. Amer. Math. Soc. 103 (1988) 49-53. MR 938643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Craig C. Squier. The Burau representation is unitary . Proc. Amer. Math. Soc. 90 (1984) 199-202. MR 727232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1